On One Sequence of Polynomials and the Radius of Convergence of Its Poisson–Abel Sum
Abstract
For one sequence of polynomials arising in the construction of the numerical-analytic method for finding periodic solutions of nonlinear differential equations, we determine the explicit form of the Poisson–Abel sum and the exact solution of the equation for finding the radius of convergence of this sum.Downloads
Published
25.07.2003
Issue
Section
Research articles
How to Cite
Samoilenko, A. M. “On One Sequence of Polynomials and the Radius of Convergence of Its Poisson–Abel Sum”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 7, July 2003, pp. 926-34, https://umj.imath.kiev.ua/index.php/umj/article/view/3968.